# SDR DALA2025102007640

- Difficulty date: October 17, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N324NB
- Make and model: Airbus A319-114
- Aircraft serial: 1456
- Aircraft time: 62,534 hours, 32,543 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Plate
- Condition: Cracked
- Location: Rudder Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3124 RUDDER HINGE #3 BOTTOM PLATE HAS A CRACK INDICATION IN HOLE #7. CORRECTIVE ACTION: COMPLIED WITH ER/A 629756-14. (1257519).
